# SDR SIMA20230404001

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 44,353 hours, 39,270 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FWD FUSELAGE EMERGENCY LIGHT INOP.-C/A-REMOVED AND REPLACED LH FWD EMERGENCY LIGHT LAMP IAW AMM 33-50-10 OPS CHECKS GOOD.
